# SDR C1HA200388003

- Difficulty date: February 16, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N688CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22344
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

"NOSE GEAR" GREEN LIGHTS-LEFT SIDE BURNED OUT.  R & R LAMP ON NOSE GEAR GREEN IND OPS NORMAL.
